A remark on the η-invariant for automorphisms of hyperelliptic Riemann surfaces

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

We give a characterisation for the vanishing of the η-invariant of prime order automorphisms of hyperelliptic Riemann surfaces through the mapping torus construction. To this end, we introduce a notion of s-symmetry for finite order surface automorphisms.

Original languageEnglish
Pages (from-to)177-182
Number of pages6
JournalBulletin of the Australian Mathematical Society
Volume62
Issue number2
DOIs
Publication statusPublished - 2000 Oct
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'A remark on the η-invariant for automorphisms of hyperelliptic Riemann surfaces'. Together they form a unique fingerprint.

Cite this